Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Sandra,

      I would suggest calling your doctor. When I read about a beta blocker in
      the Physician’s desk reference, it had a paragraph that was outlined with a black border
      for significance that when you go off beta blockers the patient needs to be watched carefully.
      by the physician.

      So call your MD and tell him/her what is going on.

      Lynn

      Anonymous
        Post count: 93172

        Sandra,
        I guess I qualify–I’m “false hypo” (I’m on ATDs, but just had my dose reduced because my TSH was high. Anyway, I’m still on the beta blockers. I had cut them down about a week before my ATD dosage was reduced and was doing okay, but then when the ATDs were cut my heart rate went up a bit. The pounding has always been bad, even when heart rate was 60-70, but it is much harder now. Lots of trouble sleeping, and the only position I can sleep in at all is lying on my right side. You have my sympathies! Seems like this is just one continuous feeling crummy and medication adjusting.

        Anonymous
          Post count: 93172

          I had my replacement hormone dosage increased last week because I have been feeling tired and foggy brained lately. However, I also take a 25 mg tablet each day because my blood pressure was up. Last night I saw my doctor and eveything was going fine and he checked my blood pressure and it was 140/90 which is good for me. Meanwhile, I told hiim the only other thing I am finding lately is that I feel a bit guiddy. Anyway, he felt that perhaps I could now wean myself off the beta-blocker. So I didn’t take it last night. Well today, I can’t say how I feel. The palms of my hands are sweaty, sometimes my cheeks are red and I feel warm, but then I go back to my hypo cold hands and feet. My heart rate was been in the 60’s lately with the most at around 72 or so. Well last night it was not beating fast, but it was beating harder and it kept me awake. Today there have been times that it feels like it’s pounding out of my chest at 90. I know 90 is not real high, but high enough after being in the 60’s lately. So now I’m not so sure about giving up this beta blocker or will this eventually go away. Anyone got any comments? I almost feel hypo and hyper at the same time. Help…

          Sandra

          Anonymous
            Post count: 93172

            I’m not hypo but have been taking beta blockers for years. I was told by my doctor, my pharmacist and it is written on my medication instructions NOT to stop taking this medication abruptly. I am to cut the dose down gradually. I take two to three pills a day so this can be done easily. If you are only taking one tablet daily I would cut in in half for a while and then that half every other day. Please check with your doctor.

            Take care. SAS

          Viewing 4 posts - 1 through 4 (of 4 total)
          • You must be logged in to reply to this topic.